MAUDE Adverse Event Report: ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP HIP OPEN TIP PROCEDURE KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 02/25/2025, a sales representative reported via (b)(4) that an abs-2010-ot intraosseous bioplasty kit had the tip of the decompression device broken off when trying to remove it from the patient's hip.The surgeon was unable to remove the broken tip, which stayed in the patient's bone.They were able to complete the remainder of the procedure.This was discovered during a core decompression procedure on (b)(6) 2025.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to excessive user-applied mechanical forces.

Brand Name
IOBP HIP OPEN TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21584644
Report Number1220246-2025-00891
Device Sequence Number8832749
Product Code FMF
UDI-Device Identifier00888867338548
UDI-Public(01)00888867338548(11)240712(17)290630(10)15287052
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIOBP HIP OPEN TIP PROCEDURE KIT
Device Catalogue NumberABS-2010-OT
Device Lot Number15287052
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown